CBS Announces Fall Premiere Dates: Kevin James, Matt LeBlanc and Michael Weatherly Return to Primetime

Kelly Caputo
Man With a Plan
Darren Michaels/CBS

CBS is welcoming primetime TV veterans back for their fall lineup. CBS announced their premiere dates for the 2016-2017 season, and three brand new shows feature former TV favorites. Kevin James returns for Kevin Can Wait, his first regular television role since The King of Queens,  which will debut on at 8:30/7:30c on Monday, Sept. 19. Michael Weatherly takes on his first regular television role since NCIS in Bull, which will premiere at 10/9c on Tuesday, Sept. 20. And Matt LeBlanc returns for Man with A Plan at 8:30/9:30c on Monday, Oct. 24.

RELATED: The CW Announces Fall Premieres: Supergirl Arrives, Supernatural Moves

Other new shows include Macgyver, which premieres on Friday, Sept. 23 at 8/7c. The Great Indoors, a comedy premiering Thursday, Oct. 27 at 8:30/7:30c and starring Joel McHale, and Pure Genius, a medical drama starring Dermot Mulroney premiering at 10/9c on Thursday, Oct. 27, round out the debuts.

Old favorite shows are also making their return, with Leonard, Sheldon, Penny and the whole The Big Bang Theory crew coming back for their 10th season on Monday, Sept. 19 at 8/7c, before moving to a regular time slot on Thursday evenings after Thursday Night Football is over. NCIS also returns for a 14th season on Tuesday, Sept. 20 at 8/7c.

RELATED: NBC Announces Fall Premiere Dates: Blindspot and The Good Place Get Preview Airings

And football kicks off on Thursday, Sept. 25 with the Thursday Night Pre-Game Show, on at 7:30/6:30c leading into the NY Jets taking on the Buffalo Bills at 8:25/7:25c.

Here's the full fall schedule from CBS.

*Denotes Football Doubleheader

Thursday, Sept. 15
7:30pm— Thursday Night Football, Pre-Game Show
8:25pm—Thursday Night Football (NY Jets @ Buffalo Bills)
 
*Sunday, Sept. 18
8:30-10:30pm—Case Closed (Limited Series, Part 1)

Monday, Sept. 19
8:00-8:30pm — The Big Bang Theory (Season Premiere)
8:30-9:00pm — Kevin Can Wait (Series Premiere)
9:00-11:00pm — Case Closed (Part 2)

Tuesday, Sept. 20
8:00-9:00pm — NCIS (Season Premiere)
9:00-10:00pm — Bull (Series Premiere)
10:00-11:00pm — NCIS: New Orleans (Season Premiere)

Wednesday, Sept. 21
8:00-9:30pm — Survivor (90- minute Season Premiere)

Friday, Sept. 23
8:00-9:00pm — Macgyver (Series Premiere)
9:00-10:00pm —Hawaii Five-O (Season Premiere)
10:00-11:00pm — Blue Bloods (Season Premiere)

Saturday, Sept. 24
10:00-11:00pm — 48 Hours (Season Premiere)

*Sunday, Sept. 25
7:30-8:30pm — 60 Minutes (Season Premiere)
8:30-10:30pm — Case Closed (Part 3)

Monday, Sept. 26
9:00-11:00pm — Presidential Debate

Wednesday, Sept. 28
8:00-9:00pm — Survivor (Regular Time Slot)
9:00-10:00pm — Criminal Minds (Season Premiere)
10:00-11:00pm — Code Black (Season Premiere)

Sunday, Oct. 2
8:00-9:00pm — NCIS: Los Angeles (Season Premiere)
9:00-10:00pm — Madam Secretary  (Season Premiere)
10:00-11:00pm — Elementary (Season Premiere)

Monday, Oct. 3
9:00-11:00pm — Scorpion (2-Hour Season Premiere)

Monday, Oct. 10
9:00-10:00pm —  2 Broke Girls (1-Hour Season Premiere)
10:00-11:00pm — Scorpion (Regular Time Slot)

Monday, Oct. 17
9:00-9:30pm — 2 Broke Girls (Regular Time Slot)
9:30-10:00pm —  The Odd Couple (Season Premiere)

Monday, Oct. 24
8:00-8:30pm — Kevin Can Wait (New Time)
8:30-9:00pm — Man with a Plan (Series Premiere)
 
Thursday, Oct. 27
8:00-8:30pmpm — The Big Bang Theory (Regular Time Period)
8:30-9:00pm — The Great Indoors (Series Premiere)
9:00-9:30pm — Mom (Season Premiere)
9:30 -10:00pm —  Life in Pieces (Season Premiere)
10:00-11:00pm — Pure Genius (Series Premiere)